Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Quantile Regression Based on Semi-Competing Risks Data"
written by Jin-Jian Hsieh, A. Adam Ding, Weijing Wang, Yu-Lin Chi,
published by Open Journal of Statistics, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top